# SDR SWAA2021061883215

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 58,053 hours, 34,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF UPPER SURFACE HAS 3 PUNCTURES INBD SIDE DOT A-21-13 ; / BONDED REPAIR . IAW B737-700 SRM 53-00-50-2R-2 PAR3J-L. AAR DIGITAL THERMOMETER 30347 D.D.4-29-22 150DEG 3HRS.;EVALUATED PANEL 231ZF. FOUND 3EA PUNCTURES TO UPPER FACE SKIN. FOUND TO BE REPAIRABLE IAW B737-700 SRM 53-00-50-2R-2 PAR 1A. CLEAN AND PREP AREA'S FOR REPAIR. B737-700 SRM 53-00-50-2R-2 PAR3A;C-E. APPLIED POTTING COMPOUND TO 3EA AREA'S. IAW B737-700 SRM 53-00-50-2R-2 PAR3 F-I. VERIFIED MATERIALS AS BMS 5-28 TY 19 (15911); BMS 9-3 (A72547); BMS 8-201 (A51765).;REPAIRED 3EA PUNCTURES TO UPPER FACE SKIN. IAW B737-700 SRM 53-00-50-2R-2; SRM 53-00-50-2R-O.;STEP 1 OK. OK TO BOND;STEP 3 AND 4 OK. AUDITED
